Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2008 year

Bifurcations to unbounded sequence of cyclic branches of solutions, Abstracts of the Fifth International Conference on Differential and Functional Differential Equations, DFDE2008, Moscow, Russia, August 17-24, 2008, 38-39.

Download (53.8 KB)

Authors: Krasnosel'skii A., Rachinskii D.I.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site